# SDR CALA2013082690743

- Difficulty date: August 24, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 88,867 hours, 14,218 cycles
- Engine: Pwa PW4060
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Filter
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, RT ENGINE OIL FILTER BYPASS EICAS MESSAGE.   CHECKED ALL CHIP DETECTORS, OKAYED.  REPLACED RT ENGINE OIL FILTER IAW AMM 79-35-00, OKAYED.  IDLE LEAK CHECK ACCOMPLISHED.  NO LEAKS OKAYED.
